... I'm a bit scared of the side effects I've been reading about. For those of you taking this drug, do the side effects diminish over time?
Hi Tracey. I had a complete meltdown just before starting Votrient after reading the potential side effects. I have now been on it for almost 4 years. My side effects include fatigue, lack of energy, sometimes loss of appetite, headaches and muscle pain/spasms. I also have persistent bone pain in my sternum the area where my metastasis was identified.
- Votrient Information for Consumers
- Votrient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Votrient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My dad is about to start Votrient for advanced renal cell carcinoma , has had round of stereotactic?
Posted 11 May 2011 • 2 answers
Posted 24 Jun 2015 • 4 answers
Posted 19 Apr 2017 • 3 answers
Posted 30 Apr 2017 • 2 answers
Posted 29 Nov 2017 • 2 answers